# SDR CNMA20241108001

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N207AX
- Make and model: Boeing 767324
- Aircraft serial: 30438
- Aircraft time: 69,672 hours, 11,093 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Corroded
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON GROUNDING BRACKETS INTERNAL NOSE RADOME @ 2 & 4 O'CLOCK POSITION.
